# SDR DALA2016070405092

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF AFT BOOST PUMP SECONDARY ACCESS COVER AT RT WING.  DUE TO CORROSION OUT OF LIMITS, HEATER BLANKET WAS REMOVED AND NEW 1 WAS INSTALLED IAW AMM 30-80-02.
